# SDR DXTA2023081192750

- Difficulty date: August 11, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N363QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500256
- Aircraft time: 6,884 hours, 5,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0434LS0001
- Condition: Defective
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHT BETWEEN SEATS 1 & 3 LENS BROKEN, FOUND ON FLOOR, LAMP NOT VISIBLE.   LENS IN CABIN CUP HOLDER AT SEAT 3.  FOUND LIGHT PUSHED INSIDE FISHED LIGHT OUT HOLE AND FOUND THAT LIGHT LENS WAS CRACKED AND LED HARNESS WOULD NOT STAY IN LENS. PASSED ON INFO. TO MCC AND THEY ORDERED NEW LIGHT ASSY. INSTALLED NEW LIGHT OPS CHECK GOOD IAW EMB300 AMM CHAPTER 33-52\400
